On a problem in geometry of numbers arising in spectral theory

Yu A. Kordyukov, A. A. Yakovlev

Research output: Contribution to journalArticle

Abstract

We study the lattice point counting problem for a class of families of domains in a Euclidean space. This class consists of anisotropically expanding bounded domains that remain unchanged along some fixed linear subspace and expand in directions orthogonal to this subspace. We find the leading term in the asymptotics of the number of lattice points in such family of domains and prove remainder estimates in this asymptotics under various conditions on the lattice and the family of domains. As a consequence, we prove an asymptotic formula for the eigenvalue distribution function of the Laplace operator on a flat torus in adiabatic limit determined by a linear foliation with a nontrivial remainder estimate.

Original languageEnglish
Pages (from-to)473-482
Number of pages10
JournalRussian Journal of Mathematical Physics
Volume22
Issue number4
DOIs
Publication statusPublished - 1 Oct 2015
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On a problem in geometry of numbers arising in spectral theory'. Together they form a unique fingerprint.

  • Cite this